# SDR UALA2012062903446

- Difficulty date: June 25, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 63,185 hours, 22,200 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT STRIP BROKEN LEFT SIDE AFT OF REAR MOST SEATS.  EEL COVER BROKEN.  REPLACED COVER.
